# SDR UPS403745

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Te Skin
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND IN ONT, MAINTENANCE FOUND RT I/B ELEVATOR T/E DELAMINATED.  REPAIRED IAW SRM 51-40-15.
